Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Erratum: Table of integrals, series, and products (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik


Authors: Akin Oji and J. Sadiju
Journal: Math. Comp. 27 (1973), 451-452
MSC: Primary 65A05
Erratum: Math. Comp. 38 (1982), 657.
MathSciNet review: 0415972
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1973-0415972-0
PII: S 0025-5718(1973)0415972-0
Article copyright: © Copyright 1973 American Mathematical Society